Jump to content

lionfish

Member Since 21 Feb 2011
Offline Last Active Apr 24 2014 08:53 AM

Topics I've Started

............

21 April 2014 - 05:11 AM

........


Acne Returning After Accutane - What Next?

14 June 2013 - 07:52 AM

Hi all,

I finished a course of Accutane approx mid April this year.  I was on it a long time and although much of that time was at a low dose I did get up to 100mg by the end.  My derm thought it was the best time to stop (I wasn't so sure) as he felt my skin was clear and basically I had been on it long enough.  I was concerned that I could still feel the occasional 'bump' under the skin but he didn't seem concerned. 

 

Anyway, now less than 2 months later I have the return of acne cysts on my back & bottom. The greasy skin is slowly / mildly starting to return to my 'T Zone' on my face and I'm starting to notice a few blackheads again.  

 

I have over a month to go before my final follow up with the derm........ but what I am wondering is does anyone know if it is possible to run a second course of Accutane so soon after the first? 

 

 


10Th Week, No Improvements, Getting Impatient.........

22 October 2012 - 02:53 AM

Hi,
I have cystic back acne with significant scarring for about 10 years now, I've been lucky enough to never really suffer bad acne on my face, just the odd few pimples with only very mild scarring. I started on Accutane and now  I'm nearly at the end of my 10th week on 20mg a day and I am starting to get impatient and frustrated waiting for results.

I'm seeing no real difference in the overall picture, but over the last 10 weeks I have had a couple of good weeks and a couple of particularly bad ones, although right now I feel I am pretty much back where I was when I started 10 weeks ago.

I'm still getting  fresh cysts breakout (painful) and these last few days I'm even noticing some small pimples and blackheads/bumps on my face & forehead, which is something I don't often get.  

The only side effects I have noticed are pretty mild dry lips & face skin,  aching in my muscles/joints (had this before I started as well, so who knows if it is accutane or not..) and some constipation... (sorry, tmi...).....    Is this normal or should I see some improvement by now?

I'm seeing my dermatologist this week, so hopefully he will have some suggestions....I'm a tall/large guy and my body weight is approx 120kg, I wonder if I need a higher dosage....?